Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2549213, 11 pages
http://dx.doi.org/10.1155/2016/2549213
Research Article

A Numerical Method Based on Daubechies Wavelet Basis and B-Spline Patches for Elasticity Problems

China Special Equipment Inspection and Research Institute, Beijing 100029, China

Received 11 May 2016; Revised 6 July 2016; Accepted 25 July 2016

Academic Editor: Lihua Wang

Copyright © 2016 Yanan Liu and Keqin Din. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanan Liu and Keqin Din, “A Numerical Method Based on Daubechies Wavelet Basis and B-Spline Patches for Elasticity Problems,” Mathematical Problems in Engineering, vol. 2016, Article ID 2549213, 11 pages, 2016. doi:10.1155/2016/2549213